PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Weitzenböck Formula on Lie Algebroids

Volume 60 / 2012

Bogdan Balcerzak, Jerzy Kalina, Antoni Pierzchalski Bulletin Polish Acad. Sci. Math. 60 (2012), 165-176 MSC: Primary 58H05; Secondary 17B66, 53C05, 58A10. DOI: 10.4064/ba60-2-6

Abstract

A Weitzenböck formula for the Laplace–Beltrami operator acting on differential forms on Lie algebroids is derived.

Authors

  • Bogdan BalcerzakInstitute of Mathematics
    Technical University of Lodz
    Wólczańska 215
    90-924 Łódź, Poland
    e-mail
  • Jerzy KalinaInstitute of Mathematics
    Technical University of Lodz
    Wólczańska 215
    90-924 Łódź, Poland
    e-mail
  • Antoni PierzchalskiFaculty of Mathematics and Computer Science
    University of Lodz
    Banacha 22
    90-238 Łódź, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image